# SDR DALA1307480660

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 74,032 hours, 34,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MX WALK AROUND CORROSION AROUND AFT LAVATORY  PANEL AND FIRST SKIN SEAM AFT OF LAVATORY PANEL PRESSURE DOME SPICE FWD OF DRAINS BS 1720.  INSP AFT LAVATORY PANEL AND COMPLIED WITH  ALLOWABLE DAMAGE LIMIT PROCEDURES IAW SRM 53-00-01.  CUT OUT SKIN AT BS 1720 BETWEEN STR 28 AND 29R FOR EVAL OF CORROSION ON CORD.  REPAIRS C/W ON NR CARD 3 AND NR CARD 4.
